| Model Number |
MMT-751NAB |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced the high blood glucose.The customer's blood glucose was 430 mg/dl.There was battery out limit alarm.The customer was advised to performed the troubleshooting for the high blood glucose and battery out limit alarm.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all operating currents within specification and passed self-test, a21 error test and displacement test.No unexpected low battery, weak battery, battery out limit or failed battery test alarms noted during testing.